# SDR AU980813

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Fod
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, X
- Precautionary procedure: C, E, D

## Discrepancy

(AUS) RIGHT ENGINE COMPRESSOR AND TURBINE SEVERELY DAMAGED.  ENGINE STRIP AND INSPECTION FOUND SEVERE FOD TO ALL COMPRESSOR AND TURBINE STAGES DUE TO A 1/4 INCH HEXAGONAL DRIVE NR 2 PHILLIPS BIT.  FROM THE LOCATION OF THE DAMAGE, IT WAS DETERMINED THAT THE FOD ENTERED THE ENGINE GAS PATH THROUGH A BLEED DUCT OPENING WHEN THE THRUST REVERSERS WERE OPEN DURING A PREVIOUS MAINTENANCE VISIT.  FOD.  PERSONNEL/MAINTENANCE ERROR.
